

2021 PIT Count Subcommittee Agenda

Thursday, March 18, 2021 | 9:00 AM - 10:30 AM

Zoom Meeting Meeting ID: 836 1486 6443 || **Passcode**: 197339

One tap mobile: +16699009128,,83614866443#,,,,*197339# US (San Jose)

Dial by your location: +1 669 900 9128 US (San Jose)

Find your local number here

| Agenda Item | Presenter(s): | Time | Item Type |
|--|---|-------------------------|--------------------------------|
| I. Welcome and Introductions | April Wick, Chair, Executive Director, Resources for Independent Living, Co-Chair | 9:00 AM (5 minutes) | Information |
| II. Approval of 2/18/21 Minutes | April Wick | 9:05 AM (5 minutes) | Action |
| III. Review of Current Efforts: A. 2021 "PIT" B. 2022 PIT Assessment C. 2021 CoC Community Engagement & Strategic Planning | Michele Watts, SSF Chief Planning Officer | 9:10 AM (40 minutes) | Information & Discussion |
| IV. ISR Updates | Michele Watts & Hamid Bashiri, SSF Data and Analytics Manager | 9:50 AM (10 minutes) | Information |

V. Meeting Adjourned

Next PIT Count Subcommittee Meeting: Wednesday, April 15th, 2021



2021 PIT Count Subcommittee Minutes

Thursday, February 18, 2021 | 9:30 AM - 10:30 AM

Recording of Zoom Meeting: The chat is available in the recording.

Attendance:

| Member | Area of Representation | Present |
|--------------------|----------------------------------|---------|
| April Wick | People with Disabilities | Yes |
| Cynthia Hunt | Housing Services Cottage Housing | Yes |
| Jeffery Tardaguila | Advocate | Yes |

| SSF Staff | SSF Title |
|-------------------|-------------------------------|
| Hamid Bashiri | Lead Data Analyst |
| Lisa Bates | Chief Executive Officer |
| Michele Watts | Chief Planning Officer |
| Michelle Charlton | Continuum of Care Coordinator |
| Scott Clark | Systems Performance Analyst |
| Tina Wilton | HMIS Manager |

| Agenda Item | Presenter(s): | Time | Item Type |
|------------------------------|--|------------------------|-------------|
| I. Welcome and Introductions | April Wick, Executive Director, Resources for Independent Living, Co-Chair | 9:30 AM (5 minutes) | Information |

April welcomed and started introductions around 9:30 AM. Attendance: around 43.

| II. Training and Fielding Update | Michele Watts, SSF Chief Planning Officer, & Jessica Newham, ISR Research Analyst | 9:35 AM (45 minutes) | Information |
|-------------------------------------|---|-------------------------|-------------|
|-------------------------------------|---|-------------------------|-------------|

Michele discussed this year's unsheltered PIT process. Jessica and Justin Morris, from ISR, explained the training and fielding efforts. Michele mentioned Sacramento Self Help Housing's involvement in the training and fielding efforts and discussed the logistics. A request for a *FAQ webpage or doc* to share with the community to answer questions about this year's approach. Questions were asked, please see the chat/recording provided above.

| III. Next Steps / Upcoming Meeting Schedule | Michele Watts | 10:20 AM (10 minutes) | Information |
|--|---------------|--------------------------|-------------|
|--|---------------|--------------------------|-------------|

Michele mentioned the next steps after the training and fielding: matching the data, timeline, how useful this approach is compared to a regular count and how to present/share.

Michele proposed to skip the next meeting (March 18th) and to meet on April 15th. Discussions were held and the March 18th meeting was requested to connect and meet. April mentioned the Annual Meeting and shared her email to further discuss. Please see the chat/recording provided above.

Michele will follow up with: PIT FAQ doc (To Be Determined), The process PPT she previously shared with the community, annual meeting details - once available, and link for the dashboard.

IV. Meeting Adjourned at 10:30 AM
Next PIT Count Subcommittee Meeting: Thursday, March 18th, 2021